# SDR ASAA2022100240157

- Difficulty date: October 2, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,927 hours, 10,054 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21359
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 28,904 hours, 8,690 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CON CAB ZONE TEMP ON RECALL. GROUNDED - YES. CONFIRMED FAULT, CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. NO. 2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK TCV" (V143). REMOVED & REPLACED TCV REF B737-900 AMM 21-61-21, GROUND FUNCTIONAL CK & LK CK NML REF AMM 21-61-00-700-806-002.
